標題: THE MATRIX EQUATION X + A(T)X(-1) A = Q AND ITS APPLICATION IN NANO RESEARCH
作者: Guo, Chun-Hua
Lin, Wen-Wei
應用數學系
Department of Applied Mathematics
關鍵字: nonlinear matrix equation;complex symmetric solution;stable solution;fixed-point iteration;doubling algorithm;Newton's method;Green's function
公開日期: 2010
摘要: The matrix equation X + A(T)X(-1) A = Q has been studied extensively when A and Q are real square matrices and Q is symmetric positive definite. The equation has positive definite solutions under suitable conditions, and in that case the solution of interest is the maximal positive definite solution. The same matrix equation plays an important role in Green's function calculations in nano research, but the matrix Q there is usually indefinite (so the matrix equation has no positive definite solutions), and one is interested in the case where the matrix equation has no positive definite solutions even when Q is positive definite. The solution of interest in this nano application is a special weakly stabilizing complex symmetric solution. In this paper we show how a doubling algorithm can be used to find good approximations to the desired solution efficiently and reliably.
URI: http://hdl.handle.net/11536/6106
http://dx.doi.org/10.1137/090758209
ISSN: 1064-8275
DOI: 10.1137/090758209
期刊: SIAM JOURNAL ON SCIENTIFIC COMPUTING
Volume: 32
Issue: 5
起始頁: 3020
結束頁: 3038
顯示於類別:期刊論文


文件中的檔案:

  1. 000283293500023.pdf